MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MULTI-SAMPLE NEEDLE 22GX1

Medline Industries, LP MEDLINE; MULTI-SAMPLE NEEDLE 22GX1
Catalog Number DYNDMSN225
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lab reported that the needles' bevel goes around and around and they almost had a needle stick a few times; the customer also stated that when activating the needle guard it doesn't always catch, the needle has detached mid draw when switching tubes, and there is no white dot on the needle to indicate bevel up.Medline received one case of dyndmsn225 multi-sample needles in new condition, randomly selected 135 samples for visual and functional testing, and used a smiths medical venipuncture needle-pro safety device, which the customer advised they were using along with the multi-sample needles.The complaint was not confirmed; visual inspection revealed no manufacturing defects preventing the samples to work properly, the needles were screwed into the holders and no issues were experienced, and the luer mechanism safely secured and held the needles in place at all times.The cause was not confirmed with received sample, and the samples worked as intended.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "the bevel goes around and around.".

Brand Name
MEDLINE
Common Device Name
MULTI-SAMPLE NEEDLE 22GX1
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
michael mazeska
three lakes drive
northfield, IL 60093--275
MDR Report Key50945921
Report Number1417592-2026-54158
Device Sequence Number9499203
Product Code FMI
UDI-Device Identifier30193489013331
UDI-Public30193489013331
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K182146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDMSN225
Device Lot Number240220
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/10/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown